Erratum to: Divisionally free arrangements of hyperplanes (Inventiones mathematicae, (2016), 204, 1, (317-346), 10.1007/s00222-015-0615-7)

Research output: Contribution to journalComment/debate

Abstract

The aim of this note is to correct the statement and the proof of Theorem 6.2 in the paper published in InventionesMathematicae 204 (2016), 317-346, which is not correct as it was stated. All the other results in the paper are correct as they were stated. The correct statement of Theorem 6.2 should be as follows (Formula presented.). Except for Theorem 6.2, all the results and proofs are correct in this paper.

Original languageEnglish
Pages (from-to)1377-1378
Number of pages2
JournalInventiones Mathematicae
Volume207
Issue number3
DOIs
Publication statusPublished - Mar 1 2017

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this